Vol. 9, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
To Appear
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
Other MSP Journals
Complete generalized Fibonacci sequences modulo primes

Mohammad Javaheri and Nikolai A. Krylov

Vol. 9 (2020), No. 1, 1–15

We study generalized Fibonacci sequences Fn+1 = PFn QFn1 with initial values F0 = 0 and F1 = 1. Let P,Q be relatively prime nonzero integers such that P2 4Q is not a perfect square. We show that if Q = ±1 then the sequence {Fn}n=0 misses a congruence class modulo every large enough prime. If Q ± 1, we prove under the GRH that the sequence {Fn}n=0 hits every congruence class modulo infinitely many primes.

generalized Fibonacci sequence, complete sequence
Mathematical Subject Classification 2010
Primary: 11B39
Secondary: 11B50
Received: 17 December 2018
Revised: 7 November 2019
Accepted: 22 November 2019
Published: 8 January 2020
Mohammad Javaheri
Department of Mathematics
Siena College
Loudonville, NY
United States
Nikolai A. Krylov
Department of Mathematics
Siena College
Loudonville, NY
United States